MAUDE Adverse Event Report: COVIDIEN LLC VISIPORT PLUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY

COVIDIEN LLC VISIPORT PLUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number 176673PF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
While inserting the visiport, surgeon noticed that a small piece of plastic had broken off of the port.It was on the drapes, removed and taken off of the field.Manufacturer response for laparoscope, general plastic surgery, visiport plus (per site reporter): unknown.
 
Event or Problem Description
While inserting the visiport, surgeon noticed that a small piece of plastic had broken off of the port.It was on the drapes, removed and taken off of the field.Manufacturer response for laparoscope, general plastic surgery, visiport plus (per site reporter), unknown.

Brand Name
VISIPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire street
mansfield MA 02048
MDR Report Key7568664
Report Number7568664
Device Sequence Number204738
Product Code GCJ
UDI-Device Identifier10884521080645
UDI-Public(01)10884521080645
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
Report Date (Section F) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number176673PF
Device Catalogue Number176673PF
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/30/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Date Report Sent to FDA05/30/2018